VOL. 8 NO. 1 (2018)


     1.   Certain integrals and series expansions involving the generalized multivariable Gimel-function


AUTHOR: F.Y. AYANT                 DOWNLOAD 

 

     2. A new class of three-dimensional Fourier series of generalized multivariable Gimel-function


AUTHOR: F.Y. AYANT                             DOWNLOAD




3. On certain expansions for generalized multivariable Gimel-function I

AUTHOR: F.Y. AYANT                          DOWNLOAD




4. On certain expansions for generalized multivariable Gimel-function II

Author:  F.Y. AYANT                                                   DOWNLOAD



5. Double integrals involving the multivariable Gimel-Function

Author:  F.Y. AYANT              DOWNLOAD


6. Integration of thr multivariable Gimel-function with respect to their parameters


Author:  F.Y. AYANT          
DOWNLOAD





 

Make a free website with Yola